Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 69, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Dec 4, 2009, 2:18 PM PST. It took effect at Dec 4, 2009, 6:00 PM PST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2009, 2:18 PM PST (22:18 UTC)
- In effect from
- Dec 4, 2009, 6:00 PM PST
- Expired
- Dec 8, 2009, 1:48 AM PST
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
111 WHUS76 KEKA 042218 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PST FRI DEC 4 2009 PZZ470-051130- /O.CAN.KEKA.SW.Y.0066.000000T0000Z-091205T0000Z/ /O.NEW.KEKA.SC.Y.0069.091205T0200Z-091207T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY. N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH DURING THE DAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051130- /O.CAN.KEKA.SW.Y.0066.000000T0000Z-091205T0000Z/ /O.NEW.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-051130- /O.NEW.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-051130- /O.NEW.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 218 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
664 WHUS76 KEKA 050459 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PST FRI DEC 4 2009 PZZ450-051300- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 859 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-051300- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH DURING THE DAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-051300- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. THIS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051300- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PST FRI DEC 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 9 PM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE SAT AFTERNOON AND EVENING. WINDS WILL DIMINISH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS76 KEKA 051034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PST SAT DEC 5 2009 PZZ450-052330- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 AM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS MAY OCCUR IN THE WATERS NEAR CAPE MENDOCINO THIS AFTERNOON. THE STRONG WINDS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-052330- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 AM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS MAY OCCUR IN THE WATERS NEAR PUNTA GORDA THIS AFTERNOON. THE STRONG WINDS WILL GENERATE STEEP...SHORT PERIOD SEAS. WINDS WILL DIMINISH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-052330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 AM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. N WINDS WILL INCREASE THIS EVENING AND OVERNIGHT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH DURING THE DAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-052330- /O.CON.KEKA.SC.Y.0069.091205T1100Z-091207T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. N WINDS WILL INCREASE OVERNIGHT AND EARLY SAT AS STRONG HIGH PRESSURE BUILDS IN FROM THE GULF OF ALASKA. A FEW GALE FORCE GUSTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
572 WHUS76 KEKA 052219 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 PM PST SAT DEC 5 2009 PZZ450-061100- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 219 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-061100- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 219 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-061200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 219 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 219 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
299 WHUS76 KEKA 060445 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 PM PST SAT DEC 5 2009 PZZ450-061100- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/ /O.NEW.KEKA.SW.Y.0067.091206T0445Z-091206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 845 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-061100- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-091206T1100Z/ /O.NEW.KEKA.SW.Y.0067.091206T0445Z-091206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 845 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-061245- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-061245- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091207T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 PM PST SAT DEC 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS76 KEKA 061138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 338 AM PST SUN DEC 6 2009 PZZ450-062100- /O.EXB.KEKA.SC.Y.0069.000000T0000Z-091206T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 338 AM PST SUN DEC 6 2009 ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-070200- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-091207T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 338 AM PST SUN DEC 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS76 KEKA 062209 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 209 PM PST SUN DEC 6 2009 PZZ470-475-070600- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-091207T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 209 PM PST SUN DEC 6 2009 ...SMALL CRAFT ADVISORY FOR WIND AND HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
897 WHUS76 KEKA 070406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 806 PM PST SUN DEC 6 2009 PZZ470-475-071215- /O.EXT.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 806 PM PST SUN DEC 6 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. A MIXED SWELL WILL CONTINUE TO IMPACT THE WATERS THROUGH LATE MONDAY NIGHT...BEFORE A LONGER PERIOD WESTERLY SWELL AFFECTS THE WATERS TUESDAY THROUGH WEDNESDAY. NORTH WINDS WILL BRIEFLY ABATE TONIGHT AND EARLY MONDAY...THEN INCREASE AGAIN BY MONDAY AFTERNOON. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
398 WHUS76 KEKA 071003 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 203 AM PST MON DEC 7 2009 PZZ470-475-072330- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 203 AM PST MON DEC 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
967 WHUS76 KEKA 072204 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 PM PST MON DEC 7 2009 PZZ470-475-081200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 PM PST MON DEC 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
443 WHUS76 KEKA 080424 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 PM PST MON DEC 7 2009 PZZ450-081200- /O.NEW.KEKA.SW.Y.0068.091208T0424Z-091208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 824 PM PST MON DEC 7 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-475-081200- /O.CON.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 PM PST MON DEC 7 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
621 WHUS76 KEKA 080948 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 148 AM PST TUE DEC 8 2009 PZZ470-475-090500- /O.CAN.KEKA.SC.Y.0069.000000T0000Z-091208T1200Z/ /O.NEW.KEKA.SW.Y.0069.091208T2000Z-091211T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 148 AM PST TUE DEC 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM NOON TODAY TO 4 PM PST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-090500- /O.CAN.KEKA.SW.Y.0068.000000T0000Z-091208T1200Z/ /O.NEW.KEKA.SW.Y.0069.091209T0000Z-091211T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 148 AM PST TUE DEC 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-090500- /O.NEW.KEKA.SW.Y.0069.091209T0000Z-091211T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 148 AM PST TUE DEC 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 4:00 AM PST, 10 hours 18 minutes earlier.
Area forecast discussion, Dec 4, 4:00 AM PST, 10 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 AM PST FRI DEC 4 2009 .SYNOPSIS...THE DRY AND WARM INLAND TEMPERATURES AS OF LATE WILL COME TO AN ABRUPT END BY THIS WEEKEND. MUCH COOLER TEMPERATURES ARRIVE THIS WEEKEND FOLLOWED BY A WETTER PATTERN RETURNING BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...SOME MID AND HIGH CLOUD COVER HAS TEMPERED MORNING LOW TEMPERATURES ACROSS THE INTERIOR WHILE THE COAST REMAINS FAIRLY CLEAR...EXCEPT FOR LOW CLOUDS AND FOG ONCE AGAIN FILLING IN AROUND HUMBOLDT BAY. FORECAST MODELS STILL POINT TO SIGNIFICANT COOLING BEGINNING AS EARLY AS TOMORROW MORNING. 850MB TEMPERATURES COOL AS MUCH AS 5 DEGREES BY SATURDAY MORNING...FOLLOWED BY A MORE ABRUPT DROP SUNDAY. THIS IS IN RESPONSE TO THE WELL ADVERTISED INSIDE SLIDER TYPE OF LOW PRESSURE SYSTEM EXPECTED TO ARRIVE TO NORCAL LATE THIS WEEKEND. BY MONDAY 850 TEMPS WILL NEAR -7C WHICH TRANSLATES TO WELL BELOW FREEZING SURFACE TEMPS ACROSS MOST OF THE INTERIOR WHILE THE COAST WILL SEE MORNING TEMPS IN THE MID TO HIGH 30S (OR LOWER)...FOLLOWED BY DAYTIME HIGHS NOT EXCEEDING THE HIGH 40S. HAVE DROPPED FORECAST TEMPS TO REFLECT THESE EXPECTED CHANGES. FORECAST MODELS CONTINUE TO DOWNPLAY THE AMOUNT OF PRECIPITATION ASSOCIATED WITH THIS SYSTEM HOWEVER CANNOT RULE OUT SOME SHOWER ACTIVITY AS THE LOW PASSES OVERHEAD. SNOW LEVELS WILL FALL TO 2500 FT THIS WEEKEND WHILE DURING THE LATE NIGHT AND EARLY MORNING HOURS SNOW LEVELS COULD FALL AS LOW AS 1000 FT. DO NOT ANTICIPATE ANY SIGNIFICANT AMOUNTS SNOW BUT A DUSTING TO AN INCH OR TWO AT OR ABOVE THESE ELEVATIONS WOULD NOT BE UNREASONABLE. LATER ON MONDAY THE TROUGH AXIS SHIFTS SOUTH WITH A DRIER NORTHERLY FLOW TAKING OVER. A SHORTWAVE RIDGE THEN MOVES OVERHEAD FOR TUE WHILE A SERIES OF STORMS LINE UP IN THE CENTRAL PACIFIC. MORE SEASONABLE TEMPERATURES ARE ANTICIPATED AS THE FLOW BECOMES MORE WESTERLY. THESE STORMS MAY CONTRIBUTE COPIOUS AMOUNTS OF RAIN LATE NEXT WEEK HOWEVER SNOW LEVELS SHOULD REMAIN FAIRLY HIGH (>4500 FEET). && .MARINE...WINDS OVER THE WATERS WILL REMAIN LIGHT TODAY BUT WILL BEGIN TO INCREASE FROM THE NORTH AS HIGH PRESSURE PUSHES TOWARD THE PACIFIC NORTHWEST. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR ALL AREAS BEGINNING SATURDAY MORNING...WITH WINDS SOLID 25 KT OVER THE OUTER WATERS AND SHORTER PERIOD SEAS BUILDING TO NEAR 6 FT IN THE NEARSHORE WATERS. MODEL UNCERTAINTY CONTINUES FOR THE PERIOD BEGINNING EARLY NEXT WEEK...HOWEVER ALL INDICATE THAT A SERIES OF LOW PRESSURE SYSTEMS WILL AFFECT THE WATERS THROUGH THE WEEK. THE FIRST IS EXPECTED AROUND TUESDAY WITH A STRONGER SYSTEM POSSIBLE LATER IN THE WEEK. CC && .AVIATION...PATCHY STRATUS AND FOG CONTINUE TO PLAGUE COASTAL AREAS THIS MORNING. CONDITIONS CURRENTLY RANGE FROM VFR TO MVFR...BUT OCCASIONAL DIPS TO IFR ARE EXPECTED TO OCCUR THROUGH MID MORNING. INCREASING N WINDS THIS EVENING WILL HELP TO MIX THE MARINE LAYER...RESULTING IN FEWER COASTAL RESTRICTIONS IN CIGS/VSBY TONIGHT. INLAND AREAS WILL REMAIN VFR. && .EKA WATCHES/WARNINGS/ADVISORIES... SCA PZZ470...PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
In the hours before
Special weather statement, Dec 4, 10:52 AM PST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EUREKA CA 1052 AM PST FRI DEC 4 2009 CAZ001>004-076-051500- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1052 AM PST FRI DEC 4 2009 ...MUCH COLDER TEMPERATURES AND LOW SNOW LEVELS THIS WEEKEND FOLLOWED BY ANOTHER SIGNIFICANT STORM SYSTEM BY MID WEEK... A STORM DROPPING OUT OF CANADA WILL BEGIN TO AFFECT NORTHWEST CALIFORNIA LATE SATURDAY AS MUCH COLDER AIR FILTERS IN THE REGION. THIS SYSTEM MAY BRING PRECIPITATION TO THE AREA AS EARLY AS SUNDAY AFTERNOON...ALTHOUGH MOST OF THE ACTIVITY WILL HOLD OFF UNTIL SUNDAY NIGHT. SNOW LEVELS MAY DROP TO AS LOW AS 2000 TO 3000 FEET...AND LOCALLY AS LOW AS 1000 FEET IN COLDER VALLEY LOCATIONS. AT THIS TIME...SNOW ACCUMULATIONS OF A FEW INCHES ARE POSSIBLE IN THE HIGHER TERRAIN WITH PERHAPS AN INCH OR TWO AS LOW AS 1000 FEET. THE EXACT TIMING AND AMOUNT OF MOISTURE AVAILABLE WITH THIS SYSTEM REMAIN UNCLEAR...SO STAY TUNED TO FUTURE FORECASTS AND POSSIBLE STATEMENTS OR ADVISORIES. A FEW THUNDERSTORMS MAY ALSO OCCUR...MAINLY NEAR AND ALONG THE COAST LATE SUNDAY. THE COLDEST AIR WILL ARRIVE BY LATE SUNDAY NIGHT INTO MONDAY MORNING...WITH TEMPERATURES FALLING INTO THE TEENS AND LOW 20S IN INLAND AREAS. LOWS TEMPERATURES ON MONDAY MORNING MAY ALSO BOTTOM OUT IN THE MID 20S TO LOW 30S ALONG THE COAST. A FREEZE WARNING MAY ULTIMATELY BE NEEDED FOR THIS PERIOD. AFTER A BRIEF BREAK IN THE WEATHER ON TUESDAY...A SIGNIFICANT PATTERN CHANGE TOWARDS MUCH WETTER WEATHER IS EXPECTED TO UNFOLD FOR THE MIDDLE OF NEXT WEEK. WHILE SUBSTANTIAL UNCERTAINTY REMAINS WITH RESPECT TO THE TIMING AND STRENGTH OF THESE SUBSEQUENT SYSTEMS...PERIODS OF HEAVY RAINFALL AND HIGHER ELEVATION SNOWFALL ARE LIKELY FROM WEDNESDAY AFTERNOON THROUGH AT LEAST THE END OF THE NEXT WEEK. REMNANT COLD AIR MAY RESULT IN A PROLONGED PERIOD OF SNOWFALL IN VALLEY LOCATIONS LATE WEDNESDAY INTO THURSDAY. PLEASE MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECAST FOR UPDATES ON THE CHANGING WEATHER PATTERN AND ASSOCIATED CONDITIONS.
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.